MAUDE Adverse Event Report: ALGORITHM SCIENCES, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

ALGORITHM SCIENCES, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 13827
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 12/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient tracking received a replacement tracking form through email reporting a pump system replacement.Additional follow up will be performed to determine the reason for replacement.Nurse confirmed that the patient's pump system was explanted due to unrelieved spasticity as well as past underinfusion volume discrepancies.
 
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.As additional physical investigation was not performed on the device, a definitive root cause could not be determined for the alleged issue.Internal complaint number: (b)(4).

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
ALGORITHM SCIENCES, INC.
121 shelley drive
suite 2h
hackettstown NJ 07840
Manufacturer (Section G)
ALGORITHM SCIENCES, INC.
121 shelley drive
suite 2h
hackettstown NJ 07840
Manufacturer Contact
nicholas ranalli
121 shelley drive
suite 2h
hackettstown, NJ 07840
9734269229
MDR Report Key18466457
Report Number3030198397-2024-00001
Device Sequence Number14231815
Product Code LKK
UDI-Device Identifier00810335020228
UDI-Public(01)00810335020228(17)210723(10)26665
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2021
Device Model Number13827
Device Catalogue Number13827
Device Lot Number26665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Initial Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale